# SDR UIEA2024080300780

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N863GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67150
- Aircraft time: 6,715 hours, 1,047 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Transponder
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERMITTENT LH & RH TRANSPONDER  EICAS MSG & LH & RH ATC STATUS MSG. NOTE: GPS INFO ON POS REF PAGE MISSING WITH ASSOCIATED EICAS.  CYCLED ALL ATC & MMR C/B AND THEN LH & RH ATC GND TEST PASSED PER AMM 34-53-00/501, AMM 34-58-00/501 & MX TIP 23 ISSUE 10.
